# SDR SWIA201743052

- Difficulty date: February 16, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 33,628 hours, 28,111 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT PACK OFF STATUS MESSAGE, FOLLOWED BY CABIN PRESSURE WARNING. REMOVED AND REPLACED RT PRSOV AND RT ACM COMPRESSOR OUTLET TO COMPRESSOR DISCHARGE SLEEVE. PERFORMED PRESSURIZATION CHECK. NO DEFECTS NOTED.
